Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is it safe to take duphaston in early pregnancy?

Hi doctor I am sonali and from today i am 7 weeks pregnant ; i have been prescribed Duphaston for the first month of my pregnancy the moment i take the medicine [especially at night i feel an internal jerking ] for few minutes and then it subsides does, i had all the blood test my throid levels came up to 5.5 rest everything else were normal, this is my first pregnancy please suggest should i continue with duphaston or not? thanks a lot !
Asked On : Fri, 8 Feb 2013
Answers:  2 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Mar 2016
Duphaston is progesterone medication which helps to support pregnancy and avoid miscarriage in early weeks. Therefore, you should continue in prescribed doses as per your doctor's recommendation.

In addition, you take folic acid supplements, protein rich diet, avoid long journey/heavy work, maintain personal hygiene, take adequate rest and undergo one USG scan for detailed feto placental Profile (FPP) . Do periodic check up and suggestive investigations.

If you need further consultation with me, then you can visit
Take care and wish you for successful motherhood.
Answered: Fri, 8 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

General & Family Physician Dr. Das Arindam's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das.

Look, your description indicates possibility of being it psychological. It is not the side effect of the drug that you are taking.

The drug you are prescribed, is a good drug that prevents miscarriage in early pregnancy days. So, it should be taken. It can be taken till 20 th week.

So, continue the drug.

Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor